Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On Igusa zeta functions of monomial ideals


Authors: Jason Howald, Mircea Mustata and Cornelia Yuen
Journal: Proc. Amer. Math. Soc. 135 (2007), 3425-3433
MSC (2000): Primary 14B05; Secondary 14M25
Published electronically: August 6, 2007
MathSciNet review: 2336554
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that the real parts of the poles of the Igusa zeta function of a monomial ideal can be computed from the torus-invariant divisors on the normalized blow-up of the affine space along the ideal. Moreover, we show that every such number is a root of the Bernstein-Sato polynomial associated to the monomial ideal.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 14B05, 14M25

Retrieve articles in all journals with MSC (2000): 14B05, 14M25


Additional Information

Jason Howald
Affiliation: Department of Mathematics and Computer Science, John Carroll University, 20700 North Park Blvd., University Heights, Ohio 44118
Address at time of publication: Department of Mathematics, SUNY Potsdam, 44 Pierrepont Avenue, Potsdam, New York 13676-2294
Email: howaldja@potsdam.edu

Mircea Mustata
Affiliation: Department of Mathematics, University of Michigan, Ann Arbor, Michigan 48109
Email: mmustata@umich.edu

Cornelia Yuen
Affiliation: Department of Mathematics, University of Michigan, Ann Arbor, Michigan 48109
Address at time of publication: Department of Mathematics, University of Kentucky, 825 Patterson Office Tower, Lexington, Kentucky 40506
Email: cyuen@ms.uky.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-07-08957-5
PII: S 0002-9939(07)08957-5
Keywords: Igusa zeta function, monomial ideal, Bernstein-Sato polynomial
Received by editor(s): June 15, 2006
Published electronically: August 6, 2007
Additional Notes: The research of the second author was partially supported by NSF grant DMS 0500127
Communicated by: Bernd Ulrich
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.